Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

depo provera problem..

hey! 2 weeks ago i recieved my first depo provera shot... since i got the shot i have had a low grade fever ranginf from 99.3 to 99.7.. i feel wiped out and sick constantly sweating and shakey is this normal? i am schedualed for a laparoscopy in 10 days for possible endometriosis. should i mention to my doctor that i have been feeling this way?is it normal?
Asked On : Thu, 5 Aug 2010
Answers:  2 Views:  949
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
I feel the same way bit I have been bleeding since the shot 3 weeks ago. I think I may be pregnant but idk...I have been extremely tired, hot ALL the time, always hungry. I feel as if this shot was a mistake and it had messed with my body that I don't no what feeling normal is anymore
Answered: Wed, 27 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
After a Depo provera shot due to the pogesterone present, it causes a raised body temprature, tiredness, excessive sleepy feeling, mildly raised body temprature, etc as the side effects.These are normal. You must mention about these before laparoscopy as general anaesthesia is needed for it.
Dr. Rakhi Tayal

Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor